# SDR SIMA20161230001

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,063 hours, 37,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP INOPERATIVE.    REMOVED AND REPLACED THE LAMP IAW AMM 33-50-10-000-801-A, AND 33-50-10-400-801-A.  OPS CHECKED GOOD.
